Luís Filipe Pinheiro de Castro
AuthID: R-000-9G8
1
TITLE: Stabilities of Ulam-Hyers type for a class of nonlinear fractional differential equations with integral boundary conditions in Banach spaces
AUTHORS: L. P. Castro; A. M. Simões;
PUBLISHED: 2025, SOURCE: Filomat, VOLUME: 39, ISSUE: 2
AUTHORS: L. P. Castro; A. M. Simões;
PUBLISHED: 2025, SOURCE: Filomat, VOLUME: 39, ISSUE: 2
INDEXED IN:
Scopus

2
TITLE: Multidimensional quadratic-phase Fourier transform and its uncertainty principles
AUTHORS: L. P. Castro; Rita Guerra;
PUBLISHED: 2025, SOURCE: Constructive Mathematical Analysis, VOLUME: 8, ISSUE: 1
AUTHORS: L. P. Castro; Rita Guerra;
PUBLISHED: 2025, SOURCE: Constructive Mathematical Analysis, VOLUME: 8, ISSUE: 1
3
TITLE: Donoho-Stark and Price uncertainty principles for a class of <i>q</i>-integral transforms with bounded kernels
AUTHORS: L. P. Castro; Guerra, Rita C.;
PUBLISHED: 2024, SOURCE: FORUM MATHEMATICUM
AUTHORS: L. P. Castro; Guerra, Rita C.;
PUBLISHED: 2024, SOURCE: FORUM MATHEMATICUM
4
TITLE: On the Existence and Stability of Solutions for a Class of Fractional Riemann-Liouville Initial Value Problems
AUTHORS: L. P. Castro; Silva, Anabela S. S. ;
PUBLISHED: 2023, SOURCE: MATHEMATICS, VOLUME: 11, ISSUE: 2
AUTHORS: L. P. Castro; Silva, Anabela S. S. ;
PUBLISHED: 2023, SOURCE: MATHEMATICS, VOLUME: 11, ISSUE: 2
5
TITLE: Uncertainty principles and integral equations associated with a quadratic-phase wavelet transform
AUTHORS: L. P. Castro; Guerra, R. C.;
PUBLISHED: 2023, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 46, ISSUE: 16
AUTHORS: L. P. Castro; Guerra, R. C.;
PUBLISHED: 2023, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 46, ISSUE: 16
6
TITLE: Convolutions and integral equations weighted by multi-dimensional Hermite functions
AUTHORS: L. P. Castro; Guerra, R. C.; Tuan, N. M.;
PUBLISHED: 2022, SOURCE: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, VOLUME: 15, ISSUE: 08
AUTHORS: L. P. Castro; Guerra, R. C.; Tuan, N. M.;
PUBLISHED: 2022, SOURCE: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, VOLUME: 15, ISSUE: 08
7
TITLE: Filter design based on the fractional Fourier transform associated with new convolutions and correlations
AUTHORS: L. P. Castro; Minh, LT; Tuan, NM;
PUBLISHED: 2022, SOURCE: MATHEMATICAL SCIENCES, VOLUME: 17, ISSUE: 4
AUTHORS: L. P. Castro; Minh, LT; Tuan, NM;
PUBLISHED: 2022, SOURCE: MATHEMATICAL SCIENCES, VOLUME: 17, ISSUE: 4
8
TITLE: On the solution and Ulam-Hyers-Rassias stability of a Caputo fractional boundary value problem
AUTHORS: L. P. Castro; Silva, Anabela S.;
PUBLISHED: 2022, SOURCE: MATHEMATICAL BIOSCIENCES AND ENGINEERING, VOLUME: 19, ISSUE: 11
AUTHORS: L. P. Castro; Silva, Anabela S.;
PUBLISHED: 2022, SOURCE: MATHEMATICAL BIOSCIENCES AND ENGINEERING, VOLUME: 19, ISSUE: 11
9
TITLE: Устойчивость по Уламу - Хайерсу четырехточечной краевой задачи для дифференциальных уравнений дробного порядка Капуто с параметром Full Text
AUTHORS: L. P. Castro; A.S Silva;
PUBLISHED: 2022, SOURCE: Владикавказский математический журнал, ISSUE: 4
AUTHORS: L. P. Castro; A.S Silva;
PUBLISHED: 2022, SOURCE: Владикавказский математический журнал, ISSUE: 4
10
TITLE: New Convolutions with Hermite Weight Functions
AUTHORS: L. P. Castro; Silva, AS; Tuan, NM;
PUBLISHED: 2021, SOURCE: BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, VOLUME: 47, ISSUE: S1
AUTHORS: L. P. Castro; Silva, AS; Tuan, NM;
PUBLISHED: 2021, SOURCE: BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, VOLUME: 47, ISSUE: S1